# SDR AALA201903019010

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 73,142 hours, 9,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK L1 WINDSHIELD WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW AMM 56-11-01.
